Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Vyvanse, discontinued and again started, could not hear anything, now can hear but faded and painful

im on vyvanse and i was taking to for a while before and then stoped because i wasnt eating or sleeping but i took it today becuase it does help me focas it was only 20mg and my ear cut out today i couldnt hear anything for 1 min and then it came back and cut out again when i was at a movie but this time it came back but is still very faded and hurts
Asked On : Tue, 17 Apr 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for writing in.
Your temporary hearing loss is not related to the vyvanse. There is not a single report which links Vyvanse to hearing loss. I believe this is due to some other reason and it could be related to ear wax. Please get this evaluated by your physician and I think we'll be able to find a solution.
Hope this helps.
Answered: Tue, 17 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor